# SDR DALA2020012300545

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 9,866 hours, 856 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 9,866 hours, 856 cycles
- System (JASC): 7100 · Powerplant System
- Part: Master Switch
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN,  DIVERTED DUE TO MULTIPLE ECAM MESSAGES AND RIGHT ENGINE INFLIGHT SHUTDOWN.   FOUND FAULT ON NR 2 ENGINE MASTER SWITCH. REPLACED INTEGRATED CONTROL PANEL. LP 6695790
